# SDR DL738000852

- Difficulty date: April 30, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 3,867 hours, 2,502 cycles
- Engine: Ge CFM567B24
- Engine time: 3,857 hours, 2,487 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part number: CFM567
- Part serial: 875403
- Condition: Leaking
- Location: Nr 2
- Part time: 3,857 hours, 2,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL QTY WENT TO ZERO.  PRESSURE SLOWLY DECREASED TO 17 PSI.  SHUT DOWN ENG ON LANDING.  REPLACED ENGINE.
